Let (resp. ) be the set of faulty vertices (resp. faulty edges) in the -dimensional balanced hypercube . Fault-tolerant Hamiltonian laceability in with at most faulty edges is obtained in [Inform. Sci. 300 (2015) 20–27]. The existence of edge-Hamiltonian cycles in for are gotten in [Appl. Math. Comput. 244 (2014) 447–456]. Up to now, almost all results about fault-tolerance in with only faulty vertices or only faulty edges. In this paper, we consider fault-tolerant cycle embedding of with both faulty vertices and faulty edges, and prove that there exists a fault-free cycle of length in with and for . Since is a bipartite graph with two partite sets of equal size, the cycle of a length is the longest in the worst-case.

生成讲解博客的中文版本

生成AI智能校验的中文版本